# SDR AALA201508059001

- Difficulty date: July 29, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 62,025 hours, 22,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219020590
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON Z BEAM AT FRAME 66 & STRINGER 23R.  REPLACED Z BEAM IAW SRM 51-75-11 & 51-75-12.
